# SDR SIMA202002031001

- Difficulty date: January 31, 2020
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N230NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000550
- Aircraft time: 10,243 hours, 6,833 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Floor Mat
- Condition: Odor
- Location: Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA REPORTS STRONG SMELL IN CABIN DURING FLIGHT.-C/A-REMOVED AND CLEANED FWD + AFT GALLEY FLOOR MAT SEALANT IAW MM 25-24-01. SEALANT CURE TIME C/W. PER SRM PART II 51-21-02.
